# SDR C77A20140528001

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 17,772 hours, 10,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0993
- Condition: Low Pressure
- Location: Zone 800
- Part time: 9,386 hours, 6,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BOTTLE PSI OUTSIDE OF GREEN BAND.  REMOVED R2 DOOR SLIDE IAW AMM 25-65-01.  R & R AFT SERVICE DOOR R2 EMERGENCY EVACUATION SLIDE ASSEMBLY IAW AMM 25-65-01, OK FOR SERVICE.
